Vol. 15, No. 4, 2020

Download this article
For printing
Recent Issues

Volume 15
Issue 5, 555–633
Issue 5, 555–583
Issue 4, 435–554
Issue 3, 291–434
Issue 2, 185–289
Issue 1, 1–184

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 8 issues

Volume 7, 10 issues

Volume 6, 9 issues

Volume 5, 6 issues

Volume 4, 10 issues

Volume 3, 10 issues

Volume 2, 10 issues

Volume 1, 8 issues

The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1559-3959
Author Index
To Appear
 
Other MSP Journals
Semiinfinite moving crack in a shear-free orthotropic strip

Sanatan Jana, Prasanta Basak and Subhas Mandal

Vol. 15 (2020), No. 4, 457–470
Abstract

We have considered a semiinfinite crack moving with constant velocity in an orthotropic strip with shear-free boundaries. The crack is propagating subjected to constant normal displacements applied at the boundaries of the strip. The Fourier transformation is applied to convert the boundary value problem into the standard Wiener–Hopf equation. This equation has been solved to find out the analytical expressions for the stress intensity factor and crack-opening displacement. The graphs of stress intensity factor and crack-opening displacement have been plotted against various parameters such as crack velocity, strip width etc. to show the effects of these parameters and material orthotropy on stress intensity factor and crack-opening displacement.

Keywords
semiinfinite crack, orthotropic strip, Wiener–Hopf equation, Rayleigh wave velocity, stress intensity factor, crack-opening displacement
Milestones
Received: 20 November 2019
Revised: 23 April 2020
Accepted: 8 May 2020
Published: 10 August 2020
Authors
Sanatan Jana
Department of Mathematics
Jadavpur University
Kolkata 700032
India
Prasanta Basak
Department of Mathematics
Kalyani Government Engineering College
Kalyani 741235
India
Subhas Mandal
Department of Mathematics
Jadavpur University
Kolkata 700032
India